Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Topeka, KS

June 4, 2015Marshall County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 4, 2015, 11:36 PM CDT for Marshall County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 11:36 PM CDT (04:36 UTC)
Expired
Jun 5, 2015, 3:30 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

County Marshall County, KS

The radar

The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 11:44 PM CDTFLASH FLOODMarysville, KS6 INCHES OF WATER REPORTED OVER SOME STREETS IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1248 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WGUS53 KTOP 050436
FFWTOP
KSC117-050830-
/O.NEW.KTOP.FF.W.0012.150605T0436Z-150605T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1136 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARSHALL COUNTY IN NORTHEAST KANSAS...

* UNTIL 330 AM CDT

* AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS MOVING 
SOUTH ACROSS THE WARNED AREA. RADAR ESTIMATES 1 TO 2 INCHES AN HOUR 
OF RAINFALL ACROSS NORTHERN MARSHALL COUNTY. AN ADDITIONAL 1 TO 2 
INCHES WILL CAUSE FLASH FLOODING ACROSS MUCH OF MARSHALL COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  BEATTIE...
  BLUE RAPIDS...
  BREMEN...
  FRANKFORT...
  LILLIS...
  MARYSVILLE...
  OKETO...
  VERMILLION...
  WATERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 4000 9624 3957 9624 3957 9681 4000 9680

$$

GARGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:47 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 4, 6:47 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
647 PM CDT Thu Jun 4 2015

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Friday)
Issued at 336 PM CDT THU JUN 4 2015

19Z surface observations now indicate the outflow boundary has
pushed through much if not all of the forecast area. An inverted
trough axis stretched from southwest KS into north central KS.
Meanwhile south and southeasterly winds continue to advect dewpoints
around 70 degrees in between the trough axis and outflow boundaries.
There is a MCV noted in the profiler data over northeast KS moving
into northwest MO. Upstream over western KS and eastern CO there is
no obvious wave or MCV noted in the water vapor or profiler data.

For tonight and Friday, I'm not all that confident in location and
timing of possible heavy rainfall. However I think there is a
reasonable chance for another MCS to develop and move across north
central and northeast KS. Because of this have extended the flash
flood watch through Friday morning. Models show some slight
amplification to the mid level ridge axis over TX and OK but do not
prog a significant increase in warm air at 700MB. Because of this
think the environment remains favorable for another convective
complex to round the ridge overnight. With no obvious large scale
forcing evident, thinking is forcing for convection is likely to
come from the low level jet and isentropic upglide. High res
solutions that have been inconsistent at best, suggest initiation
along the inverted trough axis across western KS this afternoon.
Meanwhile regional radars show thunderstorms increasing in coverage
across southern NEB. However storms evolve, am not sure surface
based storms are all that likely across the forecast area given the
the meso high currently over the area. There should be more than
enough instability with current MUCAPE values between 1000 and 4000
J/kg and deep layer shear is forecast to be around 35 KTS. With this
in mind think there remains a large hail risk to go along with the
flash flooding potential. If a storm is able to become rooted in the
boundary layer, there could be an isolated tornado along or just
behind the outflow boundary.

Have not gone to far astray from the model consensus for lows
tonight and highs Friday. Have lows in the mid to upper 60s
anticipating some rain cooled air overnight. Highs Friday are
expected to be in the lower 80s across northeast KS where precip
chances are highest with upper 80s over central KS. The temp
forecast tomorrow is highly dependent on how thunderstorms evolve.

.LONG TERM...(Friday Night through Thursday)
Issued at 336 PM CDT THU JUN 4 2015

With front/outflow likely still in area, at least some chance for
convection will persist into Friday night. Will of course need to
watch for at least pulse severe storms and any training for
additional localized flooding. By Saturday morning, incoming
shortwave in the northern branch should bring the synoptic boundary
north for decreasing chances through the day, with apparent temps
pushing into the upper 80s and lower 90s. Next front then sinks
southeast late Saturday night into Sunday, with Sunday afternoon
into Sunday night presenting another severe weather and locally
heavy rain chance. Instability again pushes to around 3000 J/kg
though shear not impressive. Front should slowly sink south into the
early week periods with modest northwest flow developing aloft for
generally decreasing chances and slightly cooler temperatures.

&&

.AVIATION...(For the 00Z TAFs through 00Z Friday Evening)
Issued at 641 PM CDT THU JUN 4 2015

First batch of thunderstorms along the NE border will probably
stay north of the TAF sites early this evening. A second area of
thunderstorms will develop across southwest NE and northwest KS.
These storms may move into the terminals after midnight. Low
confidence in the track and ti mining of these storms caused me to
place at VCTS in TAFS from 5Z through 18Z FRI. Most of the time
ceilings from any cloud cover will be VFR.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Friday afternoon FOR KSZ008>012-
020>024-026-036-038>040.

&&

SHORT TERM...Wolters
LONG TERM...65
AVIATION...Gargan
Hazardous weather outlook, Jun 4, 3:57 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
357 PM CDT THU JUN 4 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-052100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
357 PM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE FOR THE ENTIRE AREA. SOME OF THE STORMS
MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY SEVERE WEATHER HAZARDS. A TORNADO OR TWO COULD ALSO OCCUR
IN THE AFTERNOON EVENING HOURS. THE STORMS MAY ALSO PRODUCE HEAVY
RAIN...AND WITH SATURATED GROUND CONDITIONS ALONG AND NORTH OF
INTERSTATE 70 FROM RECENT HEAVY RAINS...A FLASH FLOOD WATCH IS IN
EFFECT IN THIS AREA.

FLOOD WARNINGS ARE IN EFFECT FOR LOCATIONS ALONG THE BIG
BLUE...LITTLE BLUE...AND BLACK VERMILLION RIVERS AND THE MILL
CREEK NEAR WASHINGTON. SEE THE LATEST FLOOD STATEMENTS FOR
DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY MORNING.
SOME OF THESE COULD BE SEVERE AND PRODUCE LOCALLY HEAVY
RAIN...POSSIBLY RESULTING IN FLOODING. THE POTENTIAL FOR SEVERE
THUNDERSTORMS AND HEAVY RAINS RETURNS SUNDAY AFTERNOON AND SUNDAY
NIGHT.

RIVER FLOODING IN NORTH CENTRAL AND NORTHEAST KANSAS IS FORECAST
TO PERSIST INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. SPOTTERS
ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE
NATIONAL WEATHER SERVICE IN TOPEKA.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jun 4, 10:33 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1033 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     FLASH FLOOD      WILLARD                 39.09N 95.94W
06/04/2015                   SHAWNEE            KS   EMERGENCY MNGR

            STAFF REPORTS LARGE AMOUNTS OF FLOODING OVER STREETS AND
            TOWN YARDS.

&&

BYRNE
Local storm report, Jun 4, 10:37 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1037 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      TOPEKA                  39.05N 95.68W
06/04/2015                   SHAWNEE            KS   BROADCAST MEDIA

            MEDIA SHARED PHOTOS OF STALLED CARS AROUND 5TH AND
            WESTERN.

&&

BYRNE
Special weather statement, Jun 4, 10:41 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1041 PM CDT THU JUN 4 2015

KSZ010-050415-
MARSHALL-
1041 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL COUNTY...

THROUGH 1115 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 15 MPH
ACROSS PORTIONS OF NORTHEASTERN MARSHALL COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE OKETO AND SUMMERFIELD.

&&

LAT...LON 4000 9625 3987 9624 3995 9672 4000 9671
TIME...MOT...LOC 0341Z 283DEG 12KT 3999 9653

GARGAN
Special weather statement, Jun 4, 11:03 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1103 PM CDT THU JUN 4 2015

KSZ008>011-050430-
MARSHALL-NEMAHA-REPUBLIC-WASHINGTON-
1103 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR REPUBLIC...WESTERN NEMAHA...
MARSHALL AND WASHINGTON COUNTIES...

THROUGH 1130 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTH
AT 30 MPH ACROSS PORTIONS OF REPUBLIC...WESTERN NEMAHA...MARSHALL AND
WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS
AROUND 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE
MARYSVILLE...BEATTIE...HADDAM...BAILEYVILLE...BELLEVILLE...
WASHINGTON...SCANDIA...BARNES...WATERVILLE...VERMILLION...LILLIS...
FRANKFORT...BLUE RAPIDS...NORWAY AND AGENDA.

&&

LAT...LON 4000 9616 3958 9612 3964 9737 3965 9737
      3965 9781 4001 9778
TIME...MOT...LOC 0401Z 354DEG 26KT 3991 9676 3995 9744

GARGAN
Local storm report, Jun 4, 11:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1117 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             3 E POMONA              38.61N 95.39W
06/04/2015  E0.88 INCH       FRANKLIN           KS   TRAINED SPOTTER

&&

BYRNE
Special weather statement, Jun 4, 11:30 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1130 PM CDT THU JUN 4 2015

KSZ008>011-020>024-050500-
CLAY-CLOUD-JACKSON-MARSHALL-NEMAHA-POTTAWATOMIE-REPUBLIC-RILEY-
WASHINGTON-
1130 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...SOUTHERN
REPUBLIC...NORTHERN POTTAWATOMIE...SOUTHERN NEMAHA...SOUTHERN
MARSHALL...WESTERN JACKSON...NORTHERN CLAY...CLOUD AND SOUTHERN
WASHINGTON COUNTIES...

THROUGH MIDNIGHT CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTH
AT 30 MPH ACROSS PORTIONS OF NORTHWESTERN RILEY...SOUTHERN
REPUBLIC...NORTHERN POTTAWATOMIE...SOUTHERN NEMAHA...SOUTHERN
MARSHALL...WESTERN JACKSON...NORTHERN CLAY...CLOUD AND SOUTHERN
WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS OF
40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE NORWAY...LILLIS...PALMER...JAMESTOWN...
CLYDE...CLIFTON...CONCORDIA...CONCORDIA...
WESTMORELAND...OLSBURG...RANDOLPH...LEONARDVILLE...
MORGANVILLE...GREEN...CLAY CENTER AND AURORA.

&&

LAT...LON 3930 9589 3940 9791 3987 9780 3981 9589
TIME...MOT...LOC 0427Z 354DEG 26KT 3966 9607 3977 9767

GARGAN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:25 PM CDTSpecial Weather StatementTOPWashington35 min
Jun 4, 7:26 PM CDTAreal Flood AdvisoryTOPBrown, Marshall, Nemaha, Washington2 hr
Jun 4, 7:36 PM CDTSevere Thunderstorm WarningTOPPottawatomie19 min
Jun 4, 8:01 PM CDTAreal Flood AdvisoryTOPJackson, Pottawatomie, Riley119 min
Jun 4, 8:31 PM CDTSpecial Weather StatementTOPShawnee29 min
Jun 4, 8:46 PM CDTSpecial Weather StatementTOPJackson29 min
Jun 4, 9:06 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee39 min
Jun 4, 9:12 PM CDTSevere Thunderstorm WarningTOPShawnee33 min
Jun 4, 9:14 PM CDTAreal Flood AdvisoryTOPGeary, Jackson, Jefferson, Pottawatomie, Riley, Shawnee and 1 more106 min
Jun 4, 9:42 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee33 min
Jun 4, 9:55 PM CDTFlash Flood WarningTOPDouglas, Jefferson, Osage, Shawnee, Wabaunsee4 hr
Jun 4, 10:08 PM CDTSevere Thunderstorm WarningTOPDouglas37 min
Jun 4, 10:41 PM CDTSpecial Weather StatementTOPMarshall34 min
Jun 4, 10:55 PM CDTRiver Flood WarningTOPJackson, Shawnee29 hr
Jun 4, 10:55 PM CDTRiver Flood WarningTOPShawnee34 hr
Jun 4, 11:03 PM CDTSpecial Weather StatementTOPMarshall, Republic, Washington27 min
Jun 4, 11:09 PM CDTSevere Thunderstorm WarningTOPFranklin51 min
Jun 4, 11:17 PM CDTAreal Flood AdvisoryTOPDouglas, Franklin58 min
Jun 4, 11:30 PM CDTSpecial Weather StatementTOPCloud, Marshall, Nemaha, Pottawatomie, Republic, Washington30 min
Jun 5, 12:03 AM CDTRiver Flood WarningTOPClay68 hr
Jun 5, 12:26 AM CDTAreal Flood AdvisoryTOPClay, Cloud, Marshall, Republic, Riley, Washington109 min
Jun 5, 12:31 AM CDTRiver Flood WarningTOPShawnee22 hr
Jun 5, 12:37 AM CDTFlash Flood WarningTOPJackson, Nemaha, Pottawatomie7 hr
Jun 5, 12:43 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley32 min
Jun 5, 12:51 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa24 min
Jun 5, 12:54 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee36 min
Jun 5, 1:01 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee29 min
Jun 5, 1:04 AM CDTSevere Thunderstorm WarningTOPCloud, Dickinson, Geary, Ottawa41 min
Jun 5, 1:09 AM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Lyon, Morris, Riley, Shawnee and 1 more36 min
Jun 5, 1:20 AM CDTSevere Thunderstorm WarningTOPJackson, Osage, Shawnee, Wabaunsee40 min
Jun 5, 1:25 AM CDTFlash Flood WarningTOPClay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more3 hr
Jun 5, 1:44 AM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Wabaunsee46 min
Jun 5, 1:55 AM CDTRiver Flood WarningTOPMarshall61 hr
Jun 5, 1:55 AM CDTRiver Flood WarningTOPCloud35 hr
Jun 5, 1:55 AM CDTRiver Flood WarningTOPRiley31 hr
Jun 5, 1:57 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee33 min
Jun 5, 2:02 AM CDTFlash Flood WarningTOPJackson, Jefferson, Osage, Pottawatomie, Riley, Shawnee and 1 more5 hr
Jun 5, 2:28 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee47 min
Jun 5, 2:50 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin40 min
Jun 5, 2:51 AM CDTRiver Flood WarningTOPPottawatomie49 hr
Jun 5, 3:28 AM CDTFlash Flood WarningTOPMarshall4 hr
Jun 5, 3:33 AM CDTSpecial Weather StatementTOPFranklin27 min
Jun 5, 4:02 AM CDTFlash Flood WarningTOPDouglas, Franklin, Jefferson, Osage4 hr
Jun 5, 4:06 AM CDTSpecial Weather StatementTOPLyon24 min
Jun 5, 4:29 AM CDTAreal Flood WarningTOPClay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more3 hr
Jun 5, 4:30 AM CDTRiver Flood WarningTOPWabaunsee22 hr
Jun 5, 5:23 AM CDTSpecial Weather StatementTOPCoffey37 min
Jun 5, 7:30 AM CDTAreal Flood WarningTOPJackson, Jefferson, Marshall, Nemaha, Pottawatomie, Riley and 3 more10 hr
Jun 5, 8:47 AM CDTRiver Flood WarningTOPPottawatomie33 hr
Jun 5, 9:01 AM CDTAreal Flood WarningTOPDouglas, Franklin, Osage16 hr
Jun 5, 9:29 AM CDTRiver Flood WarningTOPDouglas, Jefferson49 hr
Jun 5, 9:29 AM CDTRiver Flood WarningTOPDouglas, Jefferson50 hr
Jun 5, 9:53 AM CDTRiver Flood WarningTOPFranklin33 hr
Jun 5, 5:32 PM CDTAreal Flood WarningTOPJackson, Jefferson, Marshall8 hr
Jun 5, 5:52 PM CDTAreal Flood WarningTOPPottawatomie16 hr

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.